A note on CSI-submersions from Cosymplectic manifolds

CSI SUBMERSIONS

Authors

  • Sushil Kumar Department of Mathematics and Astronomy, University of Lucknow, Lucknow, India
  • Sumeet Kumar
  • Raj Kumar Srivastava

Keywords:

Riemannian submersions, Clairaut semi-invariant submersions, Almost contact metric manifolds

Abstract

In this paper, our main objective is to study the notion of Clairaut semi-invariant submersions (CSI submersions, in short) from Cosymplectic manifolds onto Riemannian manifolds. We investigate some fundamental results pertaining to the geometry of such submersions. We also obtain totally geodesicness conditions for the distributions. Moreover, we provide a non-trivial example of such Riemannian submersions.

Downloads

Published

2023-09-14

How to Cite

Kumar, S., Kumar, S., & Srivastava, R. K. (2023). A note on CSI-submersions from Cosymplectic manifolds: CSI SUBMERSIONS. International Journal of Maps in Mathematics, 6(2), 83–98. Retrieved from https://journalmim.com/index.php/journalMIM/article/view/131